Downloads: 102

Files in This Item:
File Description SizeFormat 
1621-03.pdf723.43 kBAdobe PDFView/Open
Title: On the minimum variance unbiased estimation (A Bayesian Approach to Statistical Inference and Its Related Topics)
Authors: Kim, Hyo Gyeong
赤平, 昌文  KAKEN_name
Author's alias: Kim, Hyo Gyeong
Akahira, Masafumi
Keywords: MSC: 62F10
62B05
Issue Date: Jan-2009
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1621
Start page: 29
End page: 41
URI: http://hdl.handle.net/2433/140241
Appears in Collections:A Bayesian Approach to Statistical Inference and Its Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.